# SDR AALA202311063698

- Difficulty date: November 4, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 63,965 hours, 26,639 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 144A172412
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN STUB BEAM AT BS 616, S17R, RBL 64. REPLACED STUB BEAM PER EA 348857.
